MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281412
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Fsa brion crow received a text from a physician that a gore® excluder® aaa endoprosthesis implanted in 2008 had migrated.It was a proximal migration with a type 1 endoleak.The physician has not contacted the fsa about a reintervention.
 
Additional Manufacturer Narrative
Further review has determined that this event is not reportable, and the medwatch is retracted.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11717842
Report Number2017233-2021-01890
Device Sequence Number3444648
Product Code MIH
UDI-Device Identifier00733132610297
UDI-Public00733132610297
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2011
Device Model NumberPXT281412
Device Catalogue NumberPXT281412
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR